Quantum corrections to the conductivity and periodic orbits: Integrable systems
Version of Record online: 31 AUG 2010
Copyright © 1996 WILEY-VCH Verlag GmbH & Co. KGaA
Annalen der Physik
Volume 508, Issue 8, pages 696–709, December 1996
How to Cite
Hackenbroich, G. and von Oppen, F. (1996), Quantum corrections to the conductivity and periodic orbits: Integrable systems. Ann. Phys., 508: 696–709. doi: 10.1002/andp.2065080805
- Issue online: 31 AUG 2010
- Version of Record online: 31 AUG 2010
- Manuscript Accepted: 29 JUL 1996
- Manuscript Received: 21 MAY 1996
- NSF. Grant Number: PHY94-07194
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!